MathSciNet Relay Station
MathSciNet bibliographic data
MR516457 (81e:13013) 13H99 (16A60)
Herzog, Jürgen; Steurich, Manfred Two applications of change of rings theorems for Poincaré series. Proc. Amer. Math. Soc. 73 (1979), no. 2, 163–168.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement